RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 4(382), Pages 177–178 (Mi umn9227)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear embeddings of graphs with six vertices

E. N. Glushak

Saint-Petersburg State University

DOI: https://doi.org/10.4213/rm9227

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:4, 778–779

Bibliographic databases:

MSC: Primary 05C10; Secondary 57M15
Presented: I. A. Dynnikov
Accepted: 20.06.2008

Citation: E. N. Glushak, “Linear embeddings of graphs with six vertices”, Uspekhi Mat. Nauk, 63:4(382) (2008), 177–178; Russian Math. Surveys, 63:4 (2008), 778–779

Citation in format AMSBIB
\Bibitem{Glu08}
\by E.~N.~Glushak
\paper Linear embeddings of graphs with six vertices
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 4(382)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9227}
\crossref{https://doi.org/10.4213/rm9227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483204}
\zmath{https://zbmath.org/?q=an:1193.05066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..778G}
\elib{http://elibrary.ru/item.asp?id=20425136}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 4
\pages 778--779
\crossref{https://doi.org/10.1070/RM2008v063n04ABEH004553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261943000009}
\elib{http://elibrary.ru/item.asp?id=13576660}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649096525}


Linking options:
  • http://mi.mathnet.ru/eng/umn9227
  • https://doi.org/10.4213/rm9227
  • http://mi.mathnet.ru/eng/umn/v63/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:65
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019